Isomorphic embedding of ℓnp, 1 < p < 2, into ℓ(1+ε)n1

Assaf Naor, Artem Zvavitch

Research output: Contribution to journalArticle

Abstract

In this paper we partially answer a question posed by V. Milman and G. Schechtman by proving that ℓnp, (C log n)1/q(1+1/ε)-embeds into ℓ(1+ε)n1, where 1 < p < 2 and 1/p + 1/q = 1.

Original languageEnglish (US)
Pages (from-to)371-380
Number of pages10
JournalIsrael Journal of Mathematics
Volume122
DOIs
StatePublished - Jan 1 2001

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Isomorphic embedding of ℓ<sup>n</sup><sub>p</sub>, 1 < p < 2, into ℓ<sup>(1+ε)n</sup><sub>1</sub>'. Together they form a unique fingerprint.

  • Cite this